Certain properties of singular semisimple algebraic groups over non-closed fields
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 20 (1969), pp. 111-136
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1969_20_a3,
author = {B. Yu. Weǐsfeǐler},
title = {Certain properties of singular semisimple algebraic groups over non-closed fields},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {111--136},
year = {1969},
volume = {20},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1969_20_a3/}
}
B. Yu. Weǐsfeǐler. Certain properties of singular semisimple algebraic groups over non-closed fields. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 20 (1969), pp. 111-136. http://geodesic.mathdoc.fr/item/MMO_1969_20_a3/